# SDR ASAA2015102913651

- Difficulty date: October 29, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A853015
- Condition: Bent
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SCUFF PLATE SUPPORT ANGLE BENT.  ACFT GROUNDED.  REMOVED BENT SUPPORT ANGLE IAW SRM 51-40-02.  RECEIVED MATERIAL ID SUPPORT ZEE BAC 1517-2797-7075-T73511 EXTRUSION TO FABRICATE NEW SUPPORT ANGLE.  FABRICATED NEW SUPPORT ANGLE IAW DWG 147A8530 AND GPM 05-00-85.  APPLIED ALODINE IAW AMM 51-21-41. APPLIED PRIMER IAW AMM 51-21-72.  INSTALLED L2 DOOR SCUFF PLATE SUPPORT ANGLE IAW SRM 51-40-02.  DOT REMOVED.
